MAUDE Adverse Event Report: I.T.S. GMBH CORTICAL SCREW, D=3.5MM, L=50MM

I.T.S. GMBH CORTICAL SCREW, D=3.5MM, L=50MM
Model Number 32351-50
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the affected lot of the 32351-50 screw were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result of the above and the fact that no device was returned for evaluation, this complaint is deemed unconfirmed.This is report 2 of 2.
 
Event or Problem Description
It was reported that two non-locking cortical screws broke during an acetabular fixation.No medical intervention was needed and no delay of procedure.This is report 2 of 2.

Brand Name
CORTICAL SCREW, D=3.5MM, L=50MM
Common Device Name
CORTICAL SCREW, D=3.5MM, L=50MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, styria 8301
AU  8301
MDR Report Key10027913
Report Number3004369035-2020-00052
Device Sequence Number16335128
Product Code HWC
UDI-Device Identifier09120047294260
UDI-Public09120047294260
Combination Product (Y/N)N
PMA/510(K) Number
K063166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number32351-50
Device Catalogue Number32351-50
Device Lot Number18/192028
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date05/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;